欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  7 篇文章
     
     
 
Approximate Controllability of Fractional Order Retarded Semilinear Control Systems

Publisher: Scientific Research Publishing
Journal: International Journal of Modern Nonlinear Theory and Application
Volume: 2 Issue: 3 Page: 153-160
       
 
On the Geometric Blow-Up Mechanism to Scalar Conservation Laws

Publisher: Scientific Research Publishing
Journal: International Journal of Modern Nonlinear Theory and Application
Volume: 2 Issue: 3 Page: 161-163
       
 
α-Times Integrated C Semigroups and Strong Solution of Abstract Cauchy Problem

Publisher: Scientific Research Publishing
Journal: International Journal of Modern Nonlinear Theory and Application
Volume: 2 Issue: 3 Page: 164-166
       
 
The Hydrogen Atom Fractal Spectra, the Missing Dark Energy of the Cosmos and Their Hardy Quantum Entanglement

Publisher: Scientific Research Publishing
Journal: International Journal of Modern Nonlinear Theory and Application
Volume: 2 Issue: 3 Page: 167-169
       
 
General Boundary Value Problems for Nonlinear Uniformly Elliptic Equations in Multiply Connected Infinite Domains

Publisher: Scientific Research Publishing
Journal: International Journal of Modern Nonlinear Theory and Application
Volume: 2 Issue: 3 Page: 170-175
       
 
Chaos, Turbulence and Fractal: Theory and Applications

Publisher: Scientific Research Publishing
Journal: International Journal of Modern Nonlinear Theory and Application
Volume: 2 Issue: 3 Page: 176-185
       
 
Pointwise Estimates for Solutions to a System of Radiating Gas

Publisher: Scientific Research Publishing
Journal: International Journal of Modern Nonlinear Theory and Application
Volume: 2 Issue: 3 Page: 186-193